Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS Home Page
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  
Forthcoming Papers
Latest Issue

Back Issues

Publication Ethics

Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
Arabic WebSite  
 

 

 

On some Factor Rings and their Connections with Derivations

Lahcen Oukhtite (1), Abdellah Mamouni (2) and Mohammed Zerra (3)

(1,3) Department of Mathematics, Faculty of Science and Technology, Sidi Mohamed Ben Abdellah University, Fez, Morocco

Email address: lahcen.oukhtite@usmba.ac.ma , mohamed.zerra@gmail.com

 

(2) Department of Mathematics, Faculty of Sciences, Moulay Ismaıl University,
Meknes, Morocco

Email address: a.mamouni.fste@gmail.com

Doi : https://doi.org/10.47013/16.3.1

Cited by : Jordan J. Math & Stat., 16 (3) (2023), 397 - 409

PDF

Received on: May 23, 2022;                                         Accepted on: Oct. 30, 2022

 Abstract. Our purpose in this paper is to investigate certain central valued identities on a factor ring with respect to a prime ideal P of a ring R, involving a pair of derivations of R. Some well-known results characterizing commutativity of prime (semi-prime) rings have been generalized.

Keywords: Prime ideal, factor ring, commutativity, derivations.